← Return to Rapid metabolizer of Zoloft

Discussion

Rapid metabolizer of Zoloft

Depression & Anxiety | Last Active: Feb 25 7:03am | Replies (16)

Comment receiving replies
@cdesharn

Thanks! It has been very helpful. My dr. said the palpitations are from my anxiety and we’ll know in a few days if the Zoloft caused my problems. I’m really struggling in pain and misery. Will be talking to him again on Wednesday. If it’s not the Zoloft then I don’t know what the cause is. Ugh!

Jump to this post


Replies to "Thanks! It has been very helpful. My dr. said the palpitations are from my anxiety and..."

To help ease my withdrawals
symptoms, I increased my magnesium and sodium. Eliminated all source of caffeine. Changed my food intake to eliminate sugars, preservatives and anything I can not pronounce. Also created my own exercise program that works for me. My weight has dropped 28 pounds.
You did not say how much you are tapering. Maybe you are tapering too much. Maybe if you take Zoloft in a liquid form, you can taper smaller amounts.
As I have suggested, please read the book “The Anti-Depressants Solution” by Dr’ Joseph Glenmullen. The book is a god send to me. He has 30 plus years experience helping people taper off Zoloft and other medications. 🤗🤗